Posted 11/6/2015 9:21 PM (GMT -7)
I wasn't too sure which sub-forum to post this in so hopefully here is ok ?
I recently have a bad chest infection and was prescribed clarithromycin by my doctor to treat this - thankfully the chest infection has subsided however a negative result of taking the clarithromycin antibiotics is that Im suffering with sleep deprivation - I don't think I've slept properly now for about a week. Maybe the odd hour of two during the day (I've been off work with this as I've been unable to function and have been signed off until Wednesday - hopefully returning on Thursday). Im just a bit worried now that Im not going to sleep.
Im beyond tired, its a weird state of mind - I don't feel right in myself and just feel exhausted and have sever muscle cramps. I've lost over a stone in weight over the last week and not really eat much due to stomach cramps - also caused by the clarithromycin I believe.
Anyone else had similar problems specifically with clarithromycin?